# SDR 04FDEA00215

- Difficulty date: January 24, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11
- Aircraft serial: 48792
- Aircraft time: 17,085 hours, 3,824 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: AFA80821
- Condition: Scratched
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR INTERIOR, BETWEEN NR 1 AND NR 2 LATCH, FITTING WITH SCRATCH MARK.  FITTING REMOVED AND REPLACED IN ACCORDANCE WITH FEDEX EA 1-5230-  71905 - DOORS - CENTER CARGO 104 INCHES DOOR - ALIGNMENT PIN - MODIFICATION.
